# SDR MALA976640

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 3065T25P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

JUST AFTER TAKEOFF THE RIGHT ENGINE OIL PRESSURE CWP ILLUMINATED AND RIGHT OIL PRESSURE GUAGE WENT TO ZERO.  RAN QRH AND SHUT DOWN ENGINE.  RETURNED TO ELM.  MAINTENANCE REPLACED SCAVENGE PUMP, PRESSURE SWITCH (P/N IPTE119-1000-200D1) AND DIFFERENITIAL PRESSURE SWITCH (P/N 8346-5).  OPS AND LEAK CHECKS GOOD.
